# SDR AALA202208191118

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A300*
- Aircraft serial: 5728
- Aircraft time: 27,619 hours, 11,053 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079018
- Part serial: CH1300806
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 27,619 hours, 11,053 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF LANDING GEAR NOT UP LOCKED ECAM. LANDING GEAR WOULD NOT RETRACT.  THEN DID COME UP BUT WOULD NOT COME DOWN. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT. MAINTENANCE FOUND THAT AIRMAN FLAGGED LANDING GEAR NOT UP LOCKED WHEN THE CREW TRIED TO RETRACT THE GEAR. LANDING GEAR NOT DOWN LOCKED AND LANDING GEAR DOORS NOT CLOSED WHEN THE CREW TRIED TO EXTEND THE GEAR. MAINTENANCE ACCOMPLISHED 7 GEAR SWINGS WITH NO FAULTS NOTED. MAINTENANCE ACCOMPLISHED TSM 32-31-00-810-836-A AND REPLACED THE LANDING GEAR SELECTOR VALVE PER AMM 32-41-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
